# SDR CA990915062

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: LW12463
- Condition: Seized
- Location: Engine
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBOCHARGER FOUND SEIZED.  NO FOD FOUND.
